November  2015, 35(11): 5255-5272. doi: 10.3934/dcds.2015.35.5255

Stochastic Korteweg-de Vries equation driven by fractional Brownian motion

1. 

Department of Mathematics, Tongji University, Shanghai 200092, China

2. 

Institute of Applied Physics & Computational Math., Beijing 100088

Received  September 2013 Revised  May 2014 Published  May 2015

We consider the Cauchy problem for the Korteweg-de Vries equation driven by a cylindrical fractional Brownian motion (fBm) in this paper. With Hurst parameter $H\geq\frac{7}{16}$ of the fBm, we obtain the local existence results with initial value in classical Sobolev spaces $H^s$ with $s\geq -\frac{9}{16}$. Furthermore, we give the relation between the Hurst parameter $H$ and the index $s$ to the Sobolev spaces $H^s$, which finds out the regularity between the driven term fBm and the initial value for the stochastic Korteweg-de Vries equation.
Citation: Guolian Wang, Boling Guo. Stochastic Korteweg-de Vries equation driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems, 2015, 35 (11) : 5255-5272. doi: 10.3934/dcds.2015.35.5255
References:
[1]

E. Alòs, O. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Annals of Probab., 29 (2001), 766-801. doi: 10.1214/aop/1008956692.  Google Scholar

[2]

E. Alòs and D. Nualart, Stochastic calculus with respect to fractional Brownian motion, Stoch. Stoch. Rep., 75 (2003), 129-152. doi: 10.1080/1045112031000078917.  Google Scholar

[3]

F. Biagini, Y. Hu, B. Oksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, Ltd., London, 2008. doi: 10.1007/978-1-84628-797-8.  Google Scholar

[4]

J. Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Schrödinger equation, part II: The KdV equation, Geom. Funct. Anal., 2 (1993), 107-156, 209-262. Google Scholar

[5]

P. Caithamer, The stochastic wave equation driven by fractional Brownian noise and temporally correlated smooth noise, Stoch. Dyn., 5 (2005), 45-64. doi: 10.1142/S0219493705001286.  Google Scholar

[6]

H. Y. Chang, C. Lien, S. Sukarto, S. Raychaudhury, J. Hill, E. K. Tsikis and K. E. Lonngren, Propagation of ion-acoustic solitons in a non-quiescent plasma, Plasma Phys. Control. Fusion, 28 (1986), 675-681. doi: 10.1088/0741-3335/28/4/005.  Google Scholar

[7]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. doi: 10.1017/CBO9780511666223.  Google Scholar

[8]

A. de Bouard, A. Debussche and Y. Tsutsumi, White noise driven Korteweg-de Veris equation, J. Funct. Anal., 169 (1999), 532-558. doi: 10.1006/jfan.1999.3484.  Google Scholar

[9]

A. de Bouard, A. Debussche and Y. Tsutsumi, Periocic solutions of the Korteweg-de Veris equation driven by white noise, SIAM J. Math. Anal., 36 (2004), 815-855. doi: 10.1137/S0036141003425301.  Google Scholar

[10]

T. E. Duncan, J. Jakubowski and B. Pasik-Duncan, Stochastic integration for fractional Brownian motion in a Hilbert space, Stoch. Dyn., 6 (2006), 53-75. doi: 10.1142/S0219493706001645.  Google Scholar

[11]

T. E. Duncan, B. Maslowski and B. Pasik-Duncan, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250. doi: 10.1142/S0219493702000340.  Google Scholar

[12]

M. Erraoui, D. Nualart and Y. Ouknine, Hyperbolic stochastic partial differential equations with additive fractional Brownian sheet, Stoch. Dyn., 3 (2003), 121-139. doi: 10.1142/S0219493703000681.  Google Scholar

[13]

W. Grecksch and V. V. Ahn, A parabolic stochastic differential equation with fractional Brownian motion input, Stat. Probab. Lett., 41 (1999), 337-346. doi: 10.1016/S0167-7152(98)00147-3.  Google Scholar

[14]

B. Guo and Z. Huo, The well-posedness of the Korteweg-de Vries-Benjamin-Ono equation, J. Math. Anal. Appl., 295 (2004), 444-458. doi: 10.1016/j.jmaa.2004.02.043.  Google Scholar

[15]

R. Herman, The stochastic, damped Korteweg-de Vries equation, J. Phys. A., 23 (1990), 1063-1084. doi: 10.1088/0305-4470/23/7/014.  Google Scholar

[16]

Y. Hu, Heat equation with fractional white noise potential, Appl. Math. Optim., 43 (2001), 221-243. doi: 10.1007/s00245-001-0001-2.  Google Scholar

[17]

Y. Hu and D. Nualart, Stochastic heat equation driven by fractional noise and local time, Probab. Theory Related Fields, 143 (2009), 285-328. doi: 10.1007/s00440-007-0127-5.  Google Scholar

[18]

C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the Kdv equation, J. Amer. Math. Soc., 9 (1996), 573-603. doi: 10.1090/S0894-0347-96-00200-7.  Google Scholar

[19]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J., 71 (1993), 1-21. doi: 10.1215/S0012-7094-93-07101-3.  Google Scholar

[20]

A. N. Kolmogorov, Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum, C. R. (Doklady) Acad. URSS (N.S.), 26 (1940), 115-118.  Google Scholar

[21]

B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman and Co., San Francisco, Calif., 1982.  Google Scholar

[22]

B. B. Mandelbrot and J. W. Van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Rev., 10 (1968), 422-437. doi: 10.1137/1010093.  Google Scholar

[23]

B. Maslowski and D. Nualart, Evolution equations driven by a fractional Brownian motion, J. Funct. Anl., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.  Google Scholar

[24]

Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929, Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.  Google Scholar

[25]

D. Nualart, Malliavin Calculus and Related topics, Probability and its Applications (New York), Springer Verlag, New York, 1995. doi: 10.1007/978-1-4757-2437-0.  Google Scholar

[26]

J. Printems, The stochastic Korteweg-de Vries equation in $L^2(\mathbb R)$, J. Differ. Equations, 153 (1999), 338-373. doi: 10.1006/jdeq.1998.3548.  Google Scholar

[27]

M. Scalerandi, A. Romano and C. A. Condat, Korteweg-de Vries solitons under additive stochastic perturbations, Phys. Rev. E, 58 (1998), 4166-4173. Google Scholar

[28]

T. Tao, Multilinear weighted convolution of $ L^2 $ functions, and applications to nonlinear dispersive equation, Amer. J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.  Google Scholar

[29]

S. Tindel, C. A. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Related Fields, 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.  Google Scholar

[30]

G. Wang, M. Zeng and B. Guo, Stochastic Burgers' equation driven by fractional Brownian motion, J. Math. Anal. Appl., 371 (2010), 210-222. doi: 10.1016/j.jmaa.2010.05.015.  Google Scholar

show all references

References:
[1]

E. Alòs, O. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Annals of Probab., 29 (2001), 766-801. doi: 10.1214/aop/1008956692.  Google Scholar

[2]

E. Alòs and D. Nualart, Stochastic calculus with respect to fractional Brownian motion, Stoch. Stoch. Rep., 75 (2003), 129-152. doi: 10.1080/1045112031000078917.  Google Scholar

[3]

F. Biagini, Y. Hu, B. Oksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, Ltd., London, 2008. doi: 10.1007/978-1-84628-797-8.  Google Scholar

[4]

J. Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, part I: Schrödinger equation, part II: The KdV equation, Geom. Funct. Anal., 2 (1993), 107-156, 209-262. Google Scholar

[5]

P. Caithamer, The stochastic wave equation driven by fractional Brownian noise and temporally correlated smooth noise, Stoch. Dyn., 5 (2005), 45-64. doi: 10.1142/S0219493705001286.  Google Scholar

[6]

H. Y. Chang, C. Lien, S. Sukarto, S. Raychaudhury, J. Hill, E. K. Tsikis and K. E. Lonngren, Propagation of ion-acoustic solitons in a non-quiescent plasma, Plasma Phys. Control. Fusion, 28 (1986), 675-681. doi: 10.1088/0741-3335/28/4/005.  Google Scholar

[7]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. doi: 10.1017/CBO9780511666223.  Google Scholar

[8]

A. de Bouard, A. Debussche and Y. Tsutsumi, White noise driven Korteweg-de Veris equation, J. Funct. Anal., 169 (1999), 532-558. doi: 10.1006/jfan.1999.3484.  Google Scholar

[9]

A. de Bouard, A. Debussche and Y. Tsutsumi, Periocic solutions of the Korteweg-de Veris equation driven by white noise, SIAM J. Math. Anal., 36 (2004), 815-855. doi: 10.1137/S0036141003425301.  Google Scholar

[10]

T. E. Duncan, J. Jakubowski and B. Pasik-Duncan, Stochastic integration for fractional Brownian motion in a Hilbert space, Stoch. Dyn., 6 (2006), 53-75. doi: 10.1142/S0219493706001645.  Google Scholar

[11]

T. E. Duncan, B. Maslowski and B. Pasik-Duncan, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250. doi: 10.1142/S0219493702000340.  Google Scholar

[12]

M. Erraoui, D. Nualart and Y. Ouknine, Hyperbolic stochastic partial differential equations with additive fractional Brownian sheet, Stoch. Dyn., 3 (2003), 121-139. doi: 10.1142/S0219493703000681.  Google Scholar

[13]

W. Grecksch and V. V. Ahn, A parabolic stochastic differential equation with fractional Brownian motion input, Stat. Probab. Lett., 41 (1999), 337-346. doi: 10.1016/S0167-7152(98)00147-3.  Google Scholar

[14]

B. Guo and Z. Huo, The well-posedness of the Korteweg-de Vries-Benjamin-Ono equation, J. Math. Anal. Appl., 295 (2004), 444-458. doi: 10.1016/j.jmaa.2004.02.043.  Google Scholar

[15]

R. Herman, The stochastic, damped Korteweg-de Vries equation, J. Phys. A., 23 (1990), 1063-1084. doi: 10.1088/0305-4470/23/7/014.  Google Scholar

[16]

Y. Hu, Heat equation with fractional white noise potential, Appl. Math. Optim., 43 (2001), 221-243. doi: 10.1007/s00245-001-0001-2.  Google Scholar

[17]

Y. Hu and D. Nualart, Stochastic heat equation driven by fractional noise and local time, Probab. Theory Related Fields, 143 (2009), 285-328. doi: 10.1007/s00440-007-0127-5.  Google Scholar

[18]

C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with applications to the Kdv equation, J. Amer. Math. Soc., 9 (1996), 573-603. doi: 10.1090/S0894-0347-96-00200-7.  Google Scholar

[19]

C. E. Kenig, G. Ponce and L. Vega, The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J., 71 (1993), 1-21. doi: 10.1215/S0012-7094-93-07101-3.  Google Scholar

[20]

A. N. Kolmogorov, Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum, C. R. (Doklady) Acad. URSS (N.S.), 26 (1940), 115-118.  Google Scholar

[21]

B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman and Co., San Francisco, Calif., 1982.  Google Scholar

[22]

B. B. Mandelbrot and J. W. Van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Rev., 10 (1968), 422-437. doi: 10.1137/1010093.  Google Scholar

[23]

B. Maslowski and D. Nualart, Evolution equations driven by a fractional Brownian motion, J. Funct. Anl., 202 (2003), 277-305. doi: 10.1016/S0022-1236(02)00065-4.  Google Scholar

[24]

Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929, Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.  Google Scholar

[25]

D. Nualart, Malliavin Calculus and Related topics, Probability and its Applications (New York), Springer Verlag, New York, 1995. doi: 10.1007/978-1-4757-2437-0.  Google Scholar

[26]

J. Printems, The stochastic Korteweg-de Vries equation in $L^2(\mathbb R)$, J. Differ. Equations, 153 (1999), 338-373. doi: 10.1006/jdeq.1998.3548.  Google Scholar

[27]

M. Scalerandi, A. Romano and C. A. Condat, Korteweg-de Vries solitons under additive stochastic perturbations, Phys. Rev. E, 58 (1998), 4166-4173. Google Scholar

[28]

T. Tao, Multilinear weighted convolution of $ L^2 $ functions, and applications to nonlinear dispersive equation, Amer. J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.  Google Scholar

[29]

S. Tindel, C. A. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probab. Theory Related Fields, 127 (2003), 186-204. doi: 10.1007/s00440-003-0282-2.  Google Scholar

[30]

G. Wang, M. Zeng and B. Guo, Stochastic Burgers' equation driven by fractional Brownian motion, J. Math. Anal. Appl., 371 (2010), 210-222. doi: 10.1016/j.jmaa.2010.05.015.  Google Scholar

[1]

Eduardo Cerpa. Control of a Korteweg-de Vries equation: A tutorial. Mathematical Control & Related Fields, 2014, 4 (1) : 45-99. doi: 10.3934/mcrf.2014.4.45

[2]

M. Agrotis, S. Lafortune, P.G. Kevrekidis. On a discrete version of the Korteweg-De Vries equation. Conference Publications, 2005, 2005 (Special) : 22-29. doi: 10.3934/proc.2005.2005.22

[3]

Jean-Claude Saut, Yuexun Wang. Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity. Discrete & Continuous Dynamical Systems, 2021, 41 (3) : 1133-1155. doi: 10.3934/dcds.2020312

[4]

Arnaud Debussche, Jacques Printems. Convergence of a semi-discrete scheme for the stochastic Korteweg-de Vries equation. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 761-781. doi: 10.3934/dcdsb.2006.6.761

[5]

Muhammad Usman, Bing-Yu Zhang. Forced oscillations of the Korteweg-de Vries equation on a bounded domain and their stability. Discrete & Continuous Dynamical Systems, 2010, 26 (4) : 1509-1523. doi: 10.3934/dcds.2010.26.1509

[6]

Eduardo Cerpa, Emmanuelle Crépeau. Rapid exponential stabilization for a linear Korteweg-de Vries equation. Discrete & Continuous Dynamical Systems - B, 2009, 11 (3) : 655-668. doi: 10.3934/dcdsb.2009.11.655

[7]

Pierre Garnier. Damping to prevent the blow-up of the korteweg-de vries equation. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1455-1470. doi: 10.3934/cpaa.2017069

[8]

Ahmat Mahamat Taboye, Mohamed Laabissi. Exponential stabilization of a linear Korteweg-de Vries equation with input saturation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021052

[9]

Stefan Koch, Andreas Neuenkirch. The Mandelbrot-van Ness fractional Brownian motion is infinitely differentiable with respect to its Hurst parameter. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3865-3880. doi: 10.3934/dcdsb.2018334

[10]

Brahim Boufoussi, Soufiane Mouchtabih. Controllability of neutral stochastic functional integro-differential equations driven by fractional brownian motion with Hurst parameter lesser than $ 1/2 $. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020096

[11]

Eduardo Cerpa, Emmanuelle Crépeau, Julie Valein. Boundary controllability of the Korteweg-de Vries equation on a tree-shaped network. Evolution Equations & Control Theory, 2020, 9 (3) : 673-692. doi: 10.3934/eect.2020028

[12]

Ludovick Gagnon. Qualitative description of the particle trajectories for the N-solitons solution of the Korteweg-de Vries equation. Discrete & Continuous Dynamical Systems, 2017, 37 (3) : 1489-1507. doi: 10.3934/dcds.2017061

[13]

Roberto A. Capistrano-Filho, Shuming Sun, Bing-Yu Zhang. General boundary value problems of the Korteweg-de Vries equation on a bounded domain. Mathematical Control & Related Fields, 2018, 8 (3&4) : 583-605. doi: 10.3934/mcrf.2018024

[14]

Qifan Li. Local well-posedness for the periodic Korteweg-de Vries equation in analytic Gevrey classes. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1097-1109. doi: 10.3934/cpaa.2012.11.1097

[15]

Shou-Fu Tian. Initial-boundary value problems for the coupled modified Korteweg-de Vries equation on the interval. Communications on Pure & Applied Analysis, 2018, 17 (3) : 923-957. doi: 10.3934/cpaa.2018046

[16]

Anne de Bouard, Eric Gautier. Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise. Discrete & Continuous Dynamical Systems, 2010, 26 (3) : 857-871. doi: 10.3934/dcds.2010.26.857

[17]

John P. Albert. A uniqueness result for 2-soliton solutions of the Korteweg-de Vries equation. Discrete & Continuous Dynamical Systems, 2019, 39 (7) : 3635-3670. doi: 10.3934/dcds.2019149

[18]

Mostafa Abounouh, Hassan Al-Moatassime, Sabah Kaouri. Non-standard boundary conditions for the linearized Korteweg-de Vries equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (8) : 2625-2654. doi: 10.3934/dcdss.2021066

[19]

Julie Valein. On the asymptotic stability of the Korteweg-de Vries equation with time-delayed internal feedback. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021039

[20]

Ivonne Rivas, Muhammad Usman, Bing-Yu Zhang. Global well-posedness and asymptotic behavior of a class of initial-boundary-value problem of the Korteweg-De Vries equation on a finite domain. Mathematical Control & Related Fields, 2011, 1 (1) : 61-81. doi: 10.3934/mcrf.2011.1.61

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (131)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]